# SDR REXA97250

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407BH
- Make and model: Saab SF340A
- Aircraft serial: 340A078
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air
- Condition: Leak
- Location: Right
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT BLEED LEAK IN FLIGHT.  GROUND RAN COULD NOT DUPLICATE DISCREPANCY.  INSPECTED 'Y' CONNECTIONS IN WING ROOT, PERISEALS IN FLAP COVE, ASSOCATED PIPING.  NO LEAKS NOTED AT THIS TIME.  (M)
